I have been taking a very low daily dosage (.125 mg) of xanax for several years. I am now trying to just stop using the drug. I take no other medication. So far the main sympton I am experiencing is muscle ache. I think I can beat this cold turkey. Given the low dosage, is there any reason to taper or use other drugs to assist?
Stopping any benzodiazapine cold turkey can be dangerous, one may have seizures. Call your doc/pharmacist for a taper schedule to be on the safe side.
I've never heard of Xanax at that dose, had no idea it came in such small miligrams.
Good luck, and be careful,
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Aug 2016 • 3 answers
Updated 17 Apr 2018 • 11 answers
Updated 30 Nov 2012 • 5 answers
Updated 20 Nov 2012 • 2 answers
Updated 19 Nov 2018 • 9 answers